# SDR ASAA2022103040520

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 1,540 hours, 473 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ON AFTER SHUTDOWN. GROUNDED - YES. DFCS BITE SHOWS NO SPEED TRIM FAULTS ON PREVIOUS FLT LEGS CH A OR CH B. FAULT LIGHT ON GROUND ONLY. PERFORMED DFCS TEST 60.32 "SPEED/STAB TRIM" REF B737-9 IFIM 22-11-00-810-D73 TEST PASS. NO FAULTS.
